alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : DE VINCENZO, SALVATORE [Author]
References found : 3 [refine]
Displaying: 1 .. 3   in format [ISO 690]

page 1 of 1


   1 / 3
select
to print
 De Vincenzo, Salvatore. On time derivatives for <X^> and <p^>: formal 1D calculations. Rev. Bras. Ensino Fís., June 2013, vol.35, no.2, p.1-9. ISSN 1806-1117


   2 / 3
select
to print
 De Vincenzo, Salvatore. Classical-quantum versus exact quantum results for a particle in a box. Rev. Bras. Ensino Fís., June 2012, vol.34, no.2, p.1-5. ISSN 1806-1117


   3 / 3
select
to print
 De Vincenzo, Salvatore. On the nondegeneracy theorem for a particle in a box. Braz. J. Phys., Sept 2008, vol.38, no.3a, p.355-361. ISSN 0103-9733
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information